Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
Nicolas Lerner
A non solvable operator satisfying condition ($\Psi$)
Séminaire Équations aux dérivées partielles (Polytechnique) (1991-1992), Exp. No. 12, 22 p.
Article PDF

Bibliographie

[1] R. Beals, C. Fefferman: On local solvability of linear partial differential equations, Ann. of Math. 97, (1973), 482-498.  MR 352746 |  Zbl 0256.35002
[2] J.-M. Bony: Second microlocalization and propagation of singularities for semi-linear hyperbolic equations and related topics, Mizohata (Ed) Kinokuwa (1986) 11-49.  MR 925240 |  Zbl 0669.35073
[3] J.-M. Bony, N. Lerner: Quantification asymptotique et microlocalisations d'ordre supérieur I, Ann.ENS, 4° série,tome 22, 1989, 377-433. Numdam |  MR 1011988 |  Zbl 0753.35005
[4] C. Fefferman, D.H. Phong: The uncertainty principle and sharp Gårding inequalities, CPAM 34(1981), 285-331.  MR 611747 |  Zbl 0458.35099
[5] L. Hörmander: The Analysis of Linear Partial Differential Operators (1985) Springer-Verlag, Berlin, Heidelberg, New-York, Tokyo, 4 volumes.
[6] N. Lerner: Sufficiency of condition (ψ) for local solvability in two dimensions, Ann. of Math., 128 (1988), 243-258.  Zbl 0682.35112
[7] N. Lerner: An iff solvability condition for the oblique derivative problem, Séminaire EDP 90-91, Ecole Polytechnique, exposé n° 18. Cedram |  MR 1131591 |  Zbl 0737.35171
[8] S. Mizohata: Solutions nulles et solutions non- analytiques, J. Math.Kyoto Un.1, 271-302, (1962). Article |  MR 142873 |  Zbl 0106.29601
[9] R.D. Moyer: Local solvability in two dimensions: necessary conditions for the principal type case, University of Kansas, Mimeographed manuscript, (1978).
[10] L. Nirenberg, F. Treves: On local solvability of linear partial differential equations. I. Necessary conditions.  Zbl 0191.39103
II Sufficient conditions. Correction. Comm.Pure Appl. Math., 23 (1970) 1-38 and 459-509; 24 (1971) 279-288.
Copyright Cellule MathDoc 2021 | Crédit | Plan du site